MAUDE Adverse Event Report: Medtronic, Inc. Pacing System Analyzer; PROGRAMMER, PACEMAKER

Medtronic, Inc. Pacing System Analyzer; PROGRAMMER, PACEMAKER
Model Number 229047
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The analyzer was returned for evaluation as an associated product and was subsequently tested out of specification during the manufacturer's analysis.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: it was determined at analysis that the analyzer failed the incoming functional test.It was observed that it caused an error while testing it in combination with the programmer.When starting the analyzer application, the initialization of the analyzer failed and an error was displayed stating that the connection to the analyzer was lost.The connectors of the analyzer and the bay of the programmer were cleaned, and a new 9v (volt) battery was also used, but the error (connection lost) kept popping up.The analyzer was replaced and the non-functional analyzer was was decommissioned as it was no longer serviceable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Pacing System Analyzer
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50945254
Report Number2182208-2026-55630
Device Sequence Number10446605
Product Code KRG
UDI-Device Identifier00721902256011
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number229047
Device Catalogue Number229047
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown